Citation: Vadagar. "Walking Feels Like Gliding: An Experience with Pregabalin (exp75904)". Erowid.org. Dec 24, 2018. erowid.org/exp/75904
Christmas Eve on Lyrica
I feel that it is important to get an experience report about this medication since I felt rather nervous about trying it.
So here’s my story:
It all happened on Christmas eve (still happening as I type this), I was relaxing in my basement apartment (at my parents house) while my relatives and parents were enjoying eachothers company upstairs. I was playing WoW, when an ad for Lyrica popped on television. My mother has a prescription of Lyrica and back when I had a problem with pain pills, rooting through her medicine cabinet I frequently whisked past her bottles upon bottles of Lyrica. Anyway, on the ad it began to state the side effects and it said something along the lines of “if you have a history of drug abuse Lyrica might not be for you” or that it has a “potential for abuse”.
Being the curious little devil that I am, I began to scour the internet for information about this compound (Pregabalin). A few things that I had found out was that doses up to 8000 mg showed no sign of lethal overdose. 8000 mg would be about 160 of the pills that I had access to. Spurred on by this I further figured out that it was related in effect to Gaba. Taking pills from my parents is a stupid thing to do. It could ruin my relationship with my parents and totally screw me over in the end. Anyway, I took 10 of her pills she had in an extra bottle she had probably forgotten about under the sink in the bathroom. This equaled to 50x 10 = 500mg which was around the dose I read caused potential euphoric effects.
Here we go:
I took five of the pills, I hate taking handfuls of pills, it gives me the creeps. Whatever.
I took the other five pills. Starting to feel relaxed a bit.
Driving while intoxicated, tripping, or extremely sleep deprived is dangerous and irresponsible because it endangers other people. Don't do it!]
Ran downtown to return movies to the redbox and grab some scratch off tickets. I knew driving under the influence of a drug I hadn't taken before was a bad idea. So I was driving through the main street of my town and I began to think and view things differently. I felt as if I had taken a valium or a couple of shots of alcohol but I still have my complete focus. I returned home without a problem.
Won three dollars on the scratchoff, bought 12 dollars worth of them.. Visited with my relatives, I was very talkative and outgoing. My parents thought it strange. Very relaxed and comfortable with everybody, I was laughing about things and making a few jokes.
Feeling it full force now. As you might be able to tell, my words seem strange, and I am acting differently than I normally do (thought you don’t know me when I am normal). I feel a slight euphoric feeling, likened to a feeling of excitement or the feeling you get when you are falling on a carnival ride. It’s alright.
Playing world of warcraft, enjoying myself quite a bit. I feel dizzy but focused at the same time. This is definitely an intense feeling. Some people may feel pukey or nauseous. Light is annoying so I turned down the switches in my room.
Typing this report. Dizzy drunk feeling. Kind of nauseous. Walking is fun, feels as if I’m gliding. The rest of the world around me is a blur to my attention, and I can only really concentrate on what is directly in front of me.
All in all, it was an interesting way to spend a boring Christmas eve. I don’t think I’ll try it again, but I really am not into drug abuse anymore. This was merely an experiment, only done because I had always thought Lyrica was a benign medication with no recreational effect whatsoever.
Also I have spoken with a few people online and they say that it potentiates the hell out of other drugs.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.